Alert archive / Illinois / Flash Flood Warnings in 2014

Flash Flood Warning 12, NWS Lincoln, IL

June 4, 2014Clark County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 4, 2014, 2:58 AM CDT for Clark County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 2:58 AM CDT (07:58 UTC)
Expired
Jun 4, 2014, 6:00 AM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Clark County, IL

The radar

The Evansville,IN radar (KVWX), 116 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WGUS53 KILX 040758
FFWILX
ILC023-041100-
/O.NEW.KILX.FF.W.0012.140604T0758Z-140604T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
258 AM CDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 600 AM CDT

* AT 256 AM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
  WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. SEVERAL ROADS IN
  THE COUNTY HAD UP TO 6 INCHES OF WATER FLOWING OVER THEM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MARSHALL...CASEY...CLARKSVILLE...DENNISON...MARTINSVILLE...WEST
  UNION AND WESTFIELD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
      3921 8758 3916 8764 3917 8766 3917 8775
      3918 8775 3918 8801 3948 8801 3949 8769
      3948 8768 3947 8753 3935 8753

$$

BAK
1 follow-up statement
905 
WGUS73 KILX 041046
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT WED JUN 4 2014

ILC023-041101-
/O.CAN.KILX.FF.W.0012.000000T0000Z-140604T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IL-
546 AM CDT WED JUN 4 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLARK COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
      3921 8758 3916 8764 3917 8766 3917 8775
      3918 8775 3918 8801 3948 8801 3949 8769
      3948 8768 3947 8753 3935 8753

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 11:40 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 3, 11:40 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1140 PM CDT Tue Jun 3 2014

.DISCUSSION...
ISSUED 835 PM CDT Tue Jun 3 2014

Latest surface map showing frontal boundary roughly extending from
Paris to just north of Springfield, before arcing northwest into
southern Iowa. Intense convection developed as expected west of
the Mississippi River, but has been trending a bit south of east
with movement. Greatest focus for severe weather shifting a bit
further south, with areas north of I-74 appearing to be less
likely for severe weather. Short-range model solutions still
struggling with the evolution, but have found the Hop-WRF model
closest to the current activity. That model shows the east-
southeast trend continuing with the focus more along the I-72
corridor, especially from Springfield westward which is roughly
where the latest SPC Day1 moderate risk is located.

Will adjust the PoP's in the grids and zones soon to reflect the
latest trends.

Geelhart

&&

.AVIATION...
ISSUED 1140 PM CDT Tue Jun 3 2014

Intense line of storms located in west central Illinois at 0430Z
and will move east, potentially reaching KSPI shortly after 06Z
with a close pass at KPIA around the same time. Quyestion will be
how much this weakens, as it moves toward the east central
Illinois TAF sites. Have lowered the gusts a bit as it reaches
KCMI, but still looking at 30-40 knots at most TAF sites. Frontal
boundary still projected to sink southward during the afternoon,
with winds turning north and then northeast by evening.

Geelhart

&&

.PREV DISCUSSION...
ISSUED 341 PM CDT Tue Jun 3 2014

Main concern is the potential for severe weather overnight and
again tomorrow, the timing of the severe weather, and the
potential for flash flooding during the event over the area.
Models have trended north with the bulk of the pcpn during the
overnight and tomorrow morning hours. However, based on the
location and orientation of the sfc front, and the expected
movement of large MCSs during the overnight hours, am expecting
the storms and the resulting heavy rainfall to move southeast into
central Illinois late tonight, so the axis of max qpf and severe
weather should be south of the model forecasts. Models do continue to
differ on the timing of the storms, so timing of the storms
through the area is very uncertain. This timing will be highly
dependent on the evolution of said storm complex during the late
evening hours.

SHORT TERM...Tonight through Friday

Storms over northeastern Neb will continue to move east-southeast
just along and north of the front into eastern Neb later this
afternoon and into this evening. Additional storms will likely
develop in the same general area around midnight as the low level
jet sets up and intensifies ahead of the low press area coming out
of eastern CO and into western KS and central Neb. As the complex
of storms evolves into a larger MCS structure, the system should
begin to move in an east to southeast direction and move across
southern Iowa and into west central IL after midnight. Timing is
hard to determine because these systems sometimes increase in
forward speed as the cold pool behind the system becomes stronger
and better defined. Am expecting a bow echo/linear type storm
system to move into west central IL shortly after midnight and
then move southeast through the area during the overnight and
early morning hours. Main threat of severe weather with this
system will be damaging winds and speeds could exceed 70mph. If
the system is weaker as it moves through the area, the wind damage
will probably be in pockets across the area. If the system,
however, remains strong and is moving quickly, the damage will
likely be more continuous and widespread. Hopefully by sometime
later this evening, these details will be more obvious and can be
included for a later forecast.

In addition to the severe weather potential, there is also a
threat of flash flooding. These MCSs can put down a lot of rain in
a short period of time. These can lead to flash flooding very
easily, especially in urban areas and low water crossings. The
axis of the heaviest rain should be along I-74. Most of the
rainfall will fall between 06z tonight and 00z tomorrow evening,
with the highest amounts being in the 12hr period of 06z-18z.
Amounts of 2.5 inches or more can be expected in that general
corridor along I-74. A flash flood watch was considered, but there
is still enough uncertainty with location and timing of the
heaviest rainfall in the models, that decided not to issue one at
this time. Later forecast shifts can look at it, plus will make
sure heavy rainfall is mentioned in upcoming forecast.

As the system moves quickly east, the tail end front will become
parallel to the flow, which should end up being somewhere in
southeast IL. Additional severe weather and heavy rainfall is
possible along this front tomorrow through tomorrow afternoon.
Then the front should slide south of the area leaving the rest of
the short term period dry...Thur through Fri.

Temps will be begin to cool tomorrow as the complex moves through
the area. Then the temps will be cooler for Thur and Fri after the
front moves south of the area and a high press ridge moves into
the Grt Lks region, giving northeast winds.

LONG TERM...Friday night through Tuesday

Another weather system will move toward the area Fri night and
bring more thunderstorms to the area for Sat through Sunday.
Models differ on timing and location of the pcpn, so will just
keep the chance pops in for most of the period, except for Sat
night, when all the models agree that pcpn will be occurring. Dry
weather is then expected Sun night through Mon night, before
another weather system moves into the area for Tue.

Afternoon highs will remain in the 70s through the extended period.

Auten

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 3, 3:23 PM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT TUE JUN 3 2014

ILZ027>031-036>038-040>043-047>051-041100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
323 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS CURRENTLY OVER NEBRASKA AND
WESTERN IOWA WILL TRACK SOUTHEASTWARD INTO CENTRAL ILLINOIS
TONIGHT. THE STORMS WILL ARRIVE IN THE ILLINOIS RIVER VALLEY
AROUND MIDNIGHT...THEN WILL SPREAD TO THE INDIANA BORDER
TOWARD DAYBREAK. DAMAGING WINDS IN EXCESS OF 70 MPH AND HEAVY
RAINFALL WILL BE LIKELY. FLASH FLOODING WILL BE POSSIBLE IN
LOW-LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED BY
SATURDAY AND SUNDAY. THE THREAT FOR SEVERE STORMS IS UNCLEAR AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN MIDNIGHT TONIGHT AND 6 AM
WEDNESDAY.

ILZ044>046-052>057-061>063-066>068-071>073-041100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
323 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS CURRENTLY OVER NEBRASKA AND
WESTERN IOWA WILL TRACK SOUTHEASTWARD INTO CENTRAL ILLINOIS
TONIGHT. WHILE THE STORMS MAY TEND TO WEAKEN SOMEWHAT AS THEY
REACH EAST-CENTRAL AND SOUTHEAST ILLINOIS TOWARD DAYBREAK...THEY
WILL STILL BE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL STRONG TO SEVERE STORMS MAY RE-DEVELOP WEDNESDAY
AFTERNOON ALONG THE OUTFLOW BOUNDARY LEFT BEHIND BY THE MORNING
CONVECTION. AT THIS TIME...IT APPEARS THE GREATEST CHANCE FOR
SEVERE WEATHER WILL DEVELOP ALONG AND SOUTH OF I-70...WHERE LARGE
HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 9 AM LATE
TONIGHT INTO WEDNESDAY MORNING. SPOTTER ACTIVATION MAY AGAIN BE
NEEDED WEDNESDAY AFTERNOON AND EVENING.

BARNES

In the hours before

Local storm report, Jun 4, 2:17 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
217 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
06/04/2014  M1.50 INCH       SANGAMON           IL   MESONET

&&

JRP
Local storm report, Jun 4, 2:19 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
219 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/04/2014                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN ALL AROUND TOWN. NUMEROUS TREES AND TREE
            LIMBS BLOWN DOWN

&&

JRP
Local storm report, Jun 4, 2:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
240 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND DMG     7 W MAROA               40.04N 89.09W
06/04/2014                   MACON              IL   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS JUNCTION OF KENNEY ROAD AND DUROC
            ROAD

&&

JRP
Special weather statement, Jun 4, 2:53 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
253 AM CDT WED JUN 4 2014

ILZ046-040830-
VERMILION-
253 AM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION COUNTY UNTIL 330 AM
CDT...

AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GIFFORD TO HOMER...
MOVING EAST AT 55 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN VERMILION COUNTY...INCLUDING THE CITIES OF FITHIAN...
FAIRMOUNT...POTOMAC...OAKWOOD...CATLIN...ROSSVILLE...WESTVILLE...
TILTON AND DANVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4000 8794 4048 8793 4049 8752 4002 8753
TIME...MOT...LOC 0753Z 260DEG 50KT 4029 8794 4006 8793

GEELHART
Local storm report, Jun 4, 2:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/04/2014                   MORGAN             IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS DOWN FROM CORNER OF LINCOLN AND
            MORTON TO COLLEGE THEN EAST TO CLAY AND SOUTH TO MORTON

1245 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/04/2014                   MORGAN             IL   EMERGENCY MNGR

            ROOF BLOWN OFF BUILDING AT 665 S WEST STREET

&&

JRP
Local storm report, Jun 4, 2:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
257 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/04/2014                   MORGAN             IL   EMERGENCY MNGR

            ROOF BLOWN OFF BUILDING AT 665 S WEST STREET

1245 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/04/2014                   MORGAN             IL   TRAINED SPOTTER

            LARGE TREE LIMBS/BRANCHES DOWN, GREATER THAN 2 INCHES

1245 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/04/2014                   MORGAN             IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS DOWN FROM CORNER OF LINCOLN AND
            MORTON TO COLLEGE THEN EAST TO CLAY AND SOUTH TO MORTON

1245 AM     TSTM WND GST     JACKSONVILLE            39.73N 90.23W
06/04/2014  E60.00 MPH       MORGAN             IL   TRAINED SPOTTER

0134 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
06/04/2014  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            RAIN FELL IN 45 MINUTES

0140 AM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/04/2014                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN ALL AROUND TOWN. NUMEROUS TREES AND TREE
            LIMBS BLOWN DOWN

0140 AM     TSTM WND GST     LATHAM                  39.97N 89.16W
06/04/2014  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

            AT FIRE STATION IN LATHAM

0146 AM     TSTM WND DMG     7 W MAROA               40.04N 89.09W
06/04/2014                   MACON              IL   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS JUNCTION OF KENNEY ROAD AND DUROC
            ROAD

0200 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
06/04/2014  M1.50 INCH       SANGAMON           IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningILXSchuyler49 min
Jun 4, 12:14 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler, Scott46 min
Jun 4, 12:51 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon39 min
Jun 4, 1:23 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Menard, Sangamon22 min
Jun 4, 1:43 AM CDTSpecial Weather StatementILXDeWitt, Macon, Piatt47 min
Jun 4, 1:47 AM CDTFlash Flood WarningILXSangamon3 hr
Jun 4, 1:50 AM CDTTornado WarningILXChristian, DeWitt, Macon, Piatt25 min
Jun 4, 2:11 AM CDTTornado WarningILXDeWitt, McLean, Piatt19 min
Jun 4, 2:23 AM CDTSevere Thunderstorm WarningILXMcLean22 min
Jun 4, 2:25 AM CDTSevere Thunderstorm WarningILXChampaign50 min
Jun 4, 2:28 AM CDTFlash Flood WarningILXMacon, Moultrie, Piatt3 hr
Jun 4, 2:53 AM CDTSpecial Weather StatementILXVermilion37 min
Jun 4, 3:38 AM CDTFlash Flood WarningILXColes, Douglas, Edgar3 hr
Jun 4, 4:34 AM CDTFlash Flood WarningILXMorgan, Scott3 hr
Jun 4, 5:01 AM CDTAreal Flood AdvisoryILXSangamon3 hr

Nearby

Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.